# SDR CALA2025010200006

- Difficulty date: December 25, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N14230
- Make and model: Boeing 737824
- Aircraft serial: 28794
- Aircraft time: 77,911 hours, 28,936 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146A3010133
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) CORRODED SHEAR-TIE FOUND ON STA 867 STR 27 L/H TRANSCRIBED FROM HAECO GSO NR 9285203 REMOVED 2EA BRACKETS FROM AFT CARGO COMP STA. 867 L/H SIDE FOR P/N 146A3010-133 PO: 1109134.1 I.A.W B737-800 SRM 51-40-05, FOM I.A.W B737-800 SRM 51-40-02 AND REMOVED 1EA SHEAR-TIE INSTALLED 2 BRACKETS AND 1EA SHEAR-TIE ON AFT CARGO COMP. STA. CORRODED FROM AFT CARGO COMP. STA.867 L/H SIDE I.A.W B737-800 867 L/H SIDE I.A.W BAC DWG NO. 146A3230 REV:C AND I.A.W B737-800 SRM 51-40-02, LOCATED AND DRILLED 1EA NEW SHEAR-TIE SRM 51-40-02
